# SDR USAABB97022

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 251N511714
- Condition: Broken
- Location: Right Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FL 159 - AFTER TAKEOFF, CREW RECEIVED EICAS MESSAGE 'LE SLAT ASYM'.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT INBOARD SLAT LOSS SWITCH.  (M)
